Research Article
An Analog of Titchmarsh's Theorem for the Jacobi-Dunkl Transform in the Space L2α,β(R)
- Department of Mathematics and Informatics, Faculty of Science Ain Chock, University of Hassan II, Casablanca, Morocco
* Corresponding author
Abstract
In this paper, using a generalized Jacobi-Dunkl translation operator, we prove an analog of Titchmarsh's theorem for functions satisfying the Jacobi-Dunkl Lipschitz condition in $ L^{2}(\R,A_{\alpha ,\beta}(t)dt), \alpha \geq \beta\geq-\frac{1}{2}, \alpha \neq -\frac{1}{2}.$
How to Cite
A. Abouelaz, A. Belkhadir, R. Daher, An Analog of Titchmarsh's Theorem for the Jacobi-Dunkl Transform in the Space L2α,β(R), Int. J. Anal. Appl. 8 (2015), 15–21.
BibTeX
@article{Abouelaz2015,
author = {Abouelaz, A. and Belkhadir, A. and Daher, R.},
title = {An Analog of Titchmarsh's Theorem for the Jacobi-Dunkl Transform in the Space L2α,β(R)},
journal = {Int. J. Anal. Appl.},
volume = {8},
year = {2015},
pages = {15--21},
doi = {}
}References
- [1] Ben Mohamed. H and Mejjaoli. H, Distributional Jacobi-Dunkl transform and application, Afr. Diaspora J. Math 1 (2004), 24-46.
- [2] Ben Mohamed. H, The Jacobi-Dunkl transform on R and the convolution product on new spaces of distributions , Ramanujan J. 21 (2010), 145-175.
- [3] Ben Salem. N and Ould Ahmed Salem. A , Convolution structure associated with the JacobiDunkl operator on R., Ramanujan J. 12(3) (2006), 359-378.
- [4] Bray. W O and Pinsky. M A, Growth properties of Fourier transforms via moduli of continuity , Journal of Functional Analysis. 255 (2008), 2256-2285.
- [5] Chouchane. F, Mili. M and Trim`eche. K, Positivity of the intertwining opertor and harmonic analysis associated with the Jacobi-Dunkl operator on R, J. Anal. Appl. 1(4) (2003), 387-412.
- [6] Koornwinder. T H , Jacobi functions and analysis on noncompact semi-simple Lie Groups, in: Askey. R A , Koornwinder. T H and Schempp. W (eds) Special Functions: Group Theoritical Aspects and Applications. D. Reidel, Dordrecht (1984).
- [7] Koornwinder. T H , A new proof of a Paley-Wiener type theorems for the Jacobi transform, Ark. Math. 13 (1975), 145-159.
- [8] Platonov. S S, Approximation of functions in L2-metric on noncompact rank 1 symetric spaces, Algebra Analiz. 11 (1) (1999), 244-270.
- [9] Platonov. S S, The Fourier transform of functions satisfying the Lipschitz condition on rank 1 symetric spaces, Siberian Math. J. 46(6) (2005), 1108-1118.
- [10] Titchmarsh. E C, Introduction to the Theory of Fourier Integrals , Claredon, Oxford. 1948, Komkniga, Moscow. 2005.